Folgen
Andreas Seeger
Andreas Seeger
Bestätigte E-Mail-Adresse bei wisc.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Regularity properties of Fourier integral operators
A Seeger, CD Sogge, EM Stein
Annals of Mathematics 134 (2), 231-251, 1991
3171991
Local smoothing of Fourier integral operators and Carleson-Sjölin estimates
G Mockenhaupt, A Seeger, CD Sogge
Journal of the American Mathematical Society 6 (1), 65-130, 1993
2321993
Wave front sets, local smoothing and Bourgain's circular maximal theorem
G Mockenhaupt, A Seeger, CD Sogge
Annals of Mathematics 136 (1), 207-218, 1992
1881992
Strong variational and jump inequalities in harmonic analysis
R Jones, A Seeger, J Wright
Transactions of the American Mathematical Society 360 (12), 6711-6742, 2008
1622008
Singular integral operators with rough convolution kernels
A Seeger
Journal of the American Mathematical Society 9 (1), 95-105, 1996
1541996
A variation norm Carleson theorem.
R Oberlin, A Seeger, T Tao, C Thiele, J Wright
Journal of the European Mathematical Society (EMS Publishing) 14 (2), 2012
1262012
Fourier integral operators with fold singularities.
A Greenleaf, A Seeger
Walter de Gruyter, Berlin/New York 1994 (455), 35-56, 1994
1111994
A note on Triebel-Lizorkin spaces
A Seeger
Banach Center Publications 1 (22), 391-400, 1989
981989
On the boundedness of functions of (pseudo-) differential operators on compact manifolds
A Seeger, CD Sogge
841989
Degenerate Fourier integral operators in the plane
A Seeger
821993
Radon transforms and finite type conditions
A Seeger
Journal of the American Mathematical Society 11 (4), 869-897, 1998
811998
L p regularity of averages over curves and bounds for associated maximal operators
M Pramanik, A Seeger
American journal of mathematics 129 (1), 61-103, 2007
792007
Classes of singular integral operators along variable lines
A Carbery, A Seeger, S Wainger, J Wright
The Journal of Geometric Analysis 9, 583-605, 1999
781999
Bounds for eigenfunctions of differential operators
A Seeger, CD Sogge
Indiana University Mathematics Journal 38 (3), 669-682, 1989
761989
Extensions of the Stein-Tomas theorem
JG Bak, A Seeger
arXiv preprint arXiv:1004.4948, 2010
752010
Radial Fourier multipliers in high dimensions
Y Heo, F Nazarov, A Seeger
Acta Mathematica 206 (1), 55-92, 2011
672011
On plate decompositions of cone multipliers
G Garrigós, A Seeger
Proceedings of the Edinburgh Mathematical Society 52 (3), 631-651, 2009
622009
Some inequalities for singular convolution operators in 𝐿^{𝑝}-spaces
A Seeger
Transactions of the American Mathematical Society 308 (1), 259-272, 1988
621988
Singular spherical maximal operators on a class of two step nilpotent Lie groups
D Müller, A Seeger
Israel Journal of Mathematics 141, 315-340, 2004
582004
Restriction of Fourier transforms to curves and related oscillatory integrals
JG Bak, DM Oberlin, A Seeger
American journal of mathematics 131 (2), 277-311, 2009
542009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20